# SDR SWAA2015032337714

- Difficulty date: February 2, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 43,183 hours, 19,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A7510
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY ON INTERCOSTAL CORRODED BETWEEN BS 500B TO 500C, STRINGER 26R.  R & R INTERCOSTAL IAW SRM & DWG.
